# SDR CA971210012

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Israel 1124
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 22360000002
- Condition: Cracked
- Location: Nlg Centering
- Part time: 4,975 hours
- Component: 273009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLAY NOTED IN NOSE GEAR STEERING CENTERING SPRING CYLINDER MOUNTED ON THE BRACKET.  BRACKET FOUND CRACKED WHERE IT BOLTS TO FORWARD BULKHEAD OF NOSE GEAR WHEEL WELL.  COULD ONLY SEE CRACK WHEN BRACKET WAS REMOVED.  IPC CH. 32-50-00 FIG. 7 PAGE 0, ITEM 190.  PART TC:  3,242.
